# SDR DXTA2012010304838

- Difficulty date: January 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 6,217 hours, 4,841 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 666061312
- Condition: Inoperative
- Location: Rudder
- Part time: 1,496 hours, 1,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TAKE OFF REQUIRED EXTRA RIGHT RUDDER PRESSURE. ON CLIMBOUT TO 14,000 FT, ACFT REQUIRED FULL RT RUDDER TRIM AND FULL RT RUDDER AND THAT WAS NOT ENOUGH FOR COORDINATED FLIGHT.  ON RETURN TO AIRPORT AT LOWER POWER SETTINGS, PLANE REQUIRED HALF OF RT RUDDER TRIM SETTING FOR COORDINATED FLIGHT.  REPLACED RUDDER BIAS ACTUATOR IAW AMM 27-20-05, OPS NORMALLY.
